# SDR 05FDEA01919

- Difficulty date: July 13, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 55,071 hours, 30,408 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65453132
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE, STRINGER CLIP IS CRACKED, BS 700, STR 6.   REMOVED FABRICATED AND REPLACED STRINGER CLIP AT BS 700 STR 6R PER SRM 51-30-02,   51-20-1, 51-10-02
